# SDR AALA20090630TUL20

- Difficulty date: June 23, 2009
- Submitted: July 2, 2009
- Operation: Air carrier
- Aircraft: N9620D
- Make and model: Doug DC-9-83
- Aircraft serial: 53591
- Aircraft time: 34,593 hours, 16,222 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: CDK34882
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APPROXIMATE .25 INCH CRACK IN UPPER AFT CORNER OF WINDOW PAN BETWEEN LEFT STATION 1060-1079.  ROUTED OUT CRACK, INSTALLED DOUBLER AT UPPER AFT CORNER OF WINDOW PAN, LEFT STATION 1060-1079 PER AARD 53-10-00-25.
